# SDR GTIA9700274

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 566 - GALLEY SERVICE DOOR SLIDE PACK CAME OFF.  REPLACED GALLEY DOOR SLIDE PACK IAW DC9 MM 25-61.  OPS CHECK GOOD.  (M)
